# SDR MALA976222

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN, WHILE PASSENGER'S WERE DEPLANING THE CARGO SMOKE AND ASSOCIATED MASTER WARNING LIGHTS ILLUMINATED.  WARNING CAME ON AND OFF ABOUT 4 TIMES WITHIN 10 MINUTES.  RECYCLED POWER AND WARNING'S APPEARED ONCE.  MAINTENANCE INSPECTED AND REMOVED CARGO SMOKE DETECTOR.  CARGO SMOKE DETECTOR TESTS GOOD, OPS CHECK GOOD.  VERIFIED NO SMOKE PRESENT IN AIRCRAFT.
